# SDR DALA2025070304973

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION STRINGER 41R AT LEVEL FR62 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER 41R AND BRACKET (2E/A) LOC. BTW FR61 TO FR64 AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1059630).
